# SDR UPS803164

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47723981
- Condition: Corroded
- Location: Fs 1760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'S2' CHECK, MAINTENANCE FOUND LONGERON END FITTING 32R CORRODED AT FS 1760.  REPLACED FITTING PER SRM 51-1-21, 51-1-20D.
